# SDR ALGA2017060842621

- Difficulty date: May 30, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N577AL
- Make and model: Bell 407
- Aircraft serial: 53247
- Aircraft time: 17,985 hours
- Engine: Allsn 250C47B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: M25010244
- Condition: Damaged
- Location: Nr 8
- Component: Turbine, Rroyce
- Component part number: M25010557
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING, ENGINE CHIP LIGHT ILUMINATED, FOLLOWED BY A GRINDING NOISE THEN LOSS OF OIL PRESSURE.  NR 8 BEARING FOUND DAMAGED.
